# SDR DALA2021101106215

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62783
- Aircraft time: 8,073 hours, 3,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7811627) WHILE ON THE LINE IN PHX, DAL MAINTENANCE REPORTS A DENT CAUSED BY GROUND IMPACT. THE DAMAGE CONSISTS OF A DENT COMMON TO THE FUSELAGE SKIN BETWEEN STA 807 AND 827 AND BELOW S-23L. MAINTENANCE REPAIRED DAMAGE PER ERA 594621-14.
